# SDR FDEA200906172133

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 60,582 hours, 14,469 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHK FOUND RAM AIR DOOR CTL FOR PACK NR 3 CB POPPED. ON INVESTIGATION FOUND OVHD CB PANEL WIRE BUNDLE TOUCHING A SCREW ON THE PANEL CAUSING A WIRE TO CHAFE AND SHORT TO GND.  PERFORMED INSP ON ASSOCIATED WIRE BUNDLE, FOUND WIRE NR  8201-317-22 CHAFED. NO OTHER WIRES IN BUNDLE WERE DAMAGED. SPLICE REPAIR C/O IAW MD11 AMM  20-30-01-2. OPS CHK FOR RAM AIR DOOR PACK NR3 C/O IAW AMM 21-62-01-5. SYS CHECKS OK. INSTALLED PROTECTIVE SLEEVE AND REPOSITIONED WIRE BUNDLE IAW SWPM 20-00-06 PG205, PARA 13. ACFT OK FOR SERVICE.
